# SDR SWAA2023111307540

- Difficulty date: October 4, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CABIN L- 1 DOOR LOWER SILL ENTRY FLOOR FWD AND AFT SLIDE MOUNTS<[01] REMOVED AND REPLACED FWD CABIN L-1 DOOR LOWER SILL ENTRY FLOOR FWD AND AFT SLIDE MOUNTS AS PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED; STEP # 1.
